# SDR AWXA200200265

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 39,515 hours, 18,222 cycles
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,824 hours, 733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0001 - ON CLIMBOUT FROM PHX EN ROUTE TO ORD LT ENGINE OIL PRESSURE INDICATED 300 PSI, AIRCRAFT TURNED BACK TO PHX.  MAINTENANCE TROUBLESHOT THE HIGH OIL PRESSURE INDICATION PER AWA ER 26-7920-02091-KL1, THE DIFFERENTIAL PRESSURE TRANSDUCER WAS REPLACED FOR TROUBLESHOOTING BUT THE READINGS REMAINED THE SAME AS ORIGINAL TRANSDUCER.  A SMALL LEAK WAS NOTED AT THE LT ENGINE DE-OILER OUTLET AND A CARBON SEAL WAS REPLACED TO STOP THE LEAK.  AS A PRECAUTIONARY MEASURE THE LT ENGINE NR 4 SCAVENGE VALVE WAS REPLACED IAW AMM 79-23-51-401.  OIL PRESSURE WITHIN LIMITS PER AMM 71-00-00-991-155A.
